# SDR P5CA0300987

- Difficulty date: November 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 5,693 hours, 1,004 cycles
- Engine: Ge CF680C2*
- Engine time: 5,693 hours, 1,004 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: Activated
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START EICAS MESSAGE ENGINE 4 FUEL VALVE WAS DISPLAYED. RESEATED LOGIC CARD Y5BA12 IN ACC WITH MM 73-22-14 WET MOTORED ENGINE IAW MM 71-00-00 ENG PERFORMED NORMAL MESSAGE ERASED.
